MAUDE Adverse Event Report: KARL STORZ SE & CO. KG MINI STRAIGHT FORW. TELESCOPE 0°, 0.8 MM

KARL STORZ SE & CO. KG MINI STRAIGHT FORW. TELESCOPE 0°, 0.8 MM
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will be forwarded to the manufacturing site for investigation.Should relevant additional information/investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id: (b)(4).
 
Event or Problem Description
The following was reported: no image, unable to see through, out of the box failure.No negative impact to patient or user.
 
Additional Manufacturer Narrative
New information received from the customer march 27,.2025.The customer reported that the scope arrived damaged inside the set case, with no vision.Since it is now confirmed that this was an out of the box/damaged upon receipt failure and there was not risk of using the product during a procedure, reportability decision is updated.According to the event description there is no information that the event caused a harm or serious injury to patient, user or third.Since the risk analysis is based to patient, user or third party.In conclusion this is not a reportable event.This event is filed under internal complaint id (b)(4).

Brand Name
MINI STRAIGHT FORW. TELESCOPE 0°, 0.8 MM
Common Device Name
MINI STRAIGHT FORW. TELESCOPE 0°, 0.8 MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78523 2
GM  785232
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78523 2
GM   785232
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key21620868
Report Number9610617-2025-00432
Device Sequence Number20961292
Product Code GCJ
UDI-Device Identifier04048551051580
UDI-Public04048551051580
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
GCJ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown